MathSciNet Relay Station
MathSciNet bibliographic data
MR1305063 35P25 (35B40 47F05 47N50 81Q20)
Robert, Didier Relative time-delay for perturbations of elliptic operators and semiclassical asymptotics. J. Funct. Anal. 126 (1994), no. 1, 36–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement